MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Catalog Number SCCS1002
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the rcc received a complaint via phone.Customer stating their sensica device, the plastic cap cover that located behind the ring of it sensica was pulled off/dislodged.# 2 when the sensica drainage bag that was hooked on to the front of the device was too tall/urine backflowing.
 
Additional Manufacturer Narrative
The device was not returned.The reported issue was inconclusive.The root cause of the reported issue could not be identified.Per follow up information, bd is going to replace the broken units free of charge.The labeling and ifu revision accompanying this serial number is not recorded in the dhr.The instructions for use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions are needed.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the rcc received a complaint via phone.Customer stating their sensica device, the plastic cap cover that located behind the ring of it sensica was pulled off and dislodged.When the sensica drainage bag that was hooked on to the front of the device was too tall and urine backflowing.Per follow up information received via mail on 30jan2026, bd is going to replace the broken units free of charge.They are waiting for cs to advise on next steps.4 boxes will be shipped for their return, fix them, and send them back.Probably a 3 week process.They have 3 more units that were experiencing software issues and they are trying really hard to work on then this week.Per follow up information received via mail on 02feb2026, provided list of the broken sensica's, sn (b)(6) ring cap missing.Sn (b)(6) ring cap missing.Sn (b)(6) ring cap missing and cap attachment broken.Sn (b)(6) monitor broken off and hanging from by the wires.Sn (b)(6) one of the four contacts on the ring interface were damaged.The other 2 had software issues.They were tested by biomed and it was determined they work properly.Biomed put them back in service on the nursing unit.Asking whether they contact who will coordinate the repair of the 5 units that were broken.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24206106
Report Number1018233-2026-00435
Device Sequence Number5509322
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773(11)210914
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown